MathSciNet Relay Station
MathSciNet bibliographic data
MR2365656 58J52 (19J10 55R40 57R50)
Igusa, Kiyoshi Axioms for higher torsion invariants of smooth bundles. J. Topol. 1 (2008), no. 1, 159–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement